# SDR UPS05843668

- Difficulty date: January 19, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS DO NOT CHECK.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK.  OPS CHECK OK IAW 33-50-00.
